# SDR FDEA200811264980

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724196000400
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 5; HOLE "E", THE EXISTING HOLE SIZE IS LARGER THAN THE FINAL HOLE SIZE CALLED OUT IN FEDEX  EO 6-5710-7-5005 P1.  COMPLIED WITH FEDEX EA 6-5710-123672, WINGS - AD 99-16-01 - EO 6-5710-7-5005, RT WING REAR SPAR MLG FWD PICK-UP FITTING BOLT "E".
